| Model Number |
H74939171100810 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the iliac vein.A 10.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, during first inflation at 10 atmospheres for 2 seconds, the balloon ruptured.The device was pulled directly from the sheath and the procedure was completed with another of the same device.The patient condition was stable post-procedure.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.Device evaluated by mfr.: mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 25mm in length and extended from a position 6mm proximal of the proximal markerband to 18mm distal of the proximal markerband.A partial circumferential tear was also noted approximately 8mm proximal from the proximal markerband.A visual examination observed no damage to the tip of the device.Visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description